Toggle Main Menu Toggle Search

Open Access padlockePrints

Scalar fluctuation and its dissipation in turbulent reacting flows

Lookup NU author(s): Professor Nilanjan Chakraborty



This is the authors' accepted manuscript of an article that has been published in its final definitive form by American Institute of Physics, 2021.

For re-use rights please refer to the publisher's terms and conditions.

Publication metadata

Author(s): Swaminathan N, Chakraborty N

Publication type: Article

Publication status: Published

Journal: Physics of Fluids

Year: 2021

Volume: 33

Issue: 1

Print publication date: 31/01/2021

Online publication date: 25/01/2021

Acceptance date: 29/12/2020

Date deposited: 29/12/2020

ISSN (print): 1070-6631

ISSN (electronic): 1089-7666

Publisher: American Institute of Physics


DOI: 10.1063/5.0039222


Altmetrics provided by Altmetric


Find at Newcastle University icon    Link to this publication